# SDR IPXA2023051584762

- Difficulty date: May 3, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 33,685 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: 452T11265
- Part serial: NA
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT - FOUND AFT CARGO TRAY-LOCK CRACK AT STA 1336 LBL 43. (REPLACE) 1.I.A.W AMM 25-53-22-004-001 REV139.00 REMOVE AFT PALLET LOCK. DRILLING NEW HOLDS FOR TRAY-LOCK IAW SRM51-40-05-0G REV.86.00 1.I.A.W AMM 25-53-22-404-005 REV139.00 INSTALL AFT PALLET LOCK. 2.JOB COMPLETED AND CONDITION CHECK NORMAL. 3.PARTS INFO ATTACH.REVIEWED
